# SDR ASAA2022072539229

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,937 hours, 12,110 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC10166
- Condition: Faulty
- Location: Apu Compartment
- Part time: 14,509 hours, 28,802 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED START AT 380, 380, 350. ALL START ATTEMPTS RESULTED IN A FAULT LIGHT. APU PEAKED AT EGT 1000 DEGREES C ON GAUGE. FAULT LIGHT EXTINGUISHED WITHIN 5 MINS. ON THE GROUND APU START WAS SUCCESSFUL. GROUNDED - YES. REMOVED APU FCU AND INSTALLED SERVICEABLE APU FCU REF B737-800 AMM 49-31-11.
